# SDR FDEA201503251084

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE STRUT BULKHEAD AFT LOWER LT CORNER SURFACE HAS CHAFED AREA, NACELLE STATION 202.  COMPLIED WITH EA F-5450-T0315113 PT 1.   AFT BULKHEAD CHAFE REPAIR NACELLE STATION 201.02.  MAJOR REPAIR.
